# SDR SWAA2012071605811

- Difficulty date: July 14, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,844 hours, 21,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER AMM.
